RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1977, Volume 13, Number 8  


Ordinary Differential Equations
A formula for the frequency number of axially symmetric oscillations of rotating shells
A. G. Aslanyan, V. B. Lidskii
1355
Separation and $e$-splitting of almost periodic systems
B. F. Bylov, R. È. Vinograd
1366
Absolute stability of automatic control systems with lag
P. S. Gromova, A. F. Pelevina
1375
The reduction to simplest form of a system of linear differential equations with a small parameter multiplying the derivative
V. A. Dikarev
1384
Convergence in a system of two equations with dissipation
V. K. Polivenko
1390
Linear differential equations in locally convex spaces. I. Regular operators and their properties
Ya. V. Radyno
1402
Solutions of operator equations that are asymptotically stable in the sense of Poisson
D. N. Cheban
1411

Partial Differential Equations
The spectrum of the Tricomi problem for the Lavrent'ev–Bicadze equation
T. Sh. Kal'menov
1418
Solution of some systems of partial differential equations
N. T. Stel'maschuk
1426
The principle of a minimum of a quadratic functional for a boundary value problem of heat conduction
V. M. Filippov, A. N. Skorokhodov
1434
Some partial differential equations that are degenerate on a hyperplane
V. Kh. Froim
1446
A theorem on the behavior at infinity of the solutions of a partial differential equation
N. N. Chaus
1454

Integral Equations and Integral-Differential
The existence and uniqueness of the solution of the coagulation equation
V. A. Galkin
1460
The Wiener–Hopf integral equation with a symbol that has a zero of fractional order
N. K. Karapetyants
1471
A well-posed problem for singular integral equations with a symbol that goes to zero
V. G. Maz'ya, B. A. Plamenevskii, Yu. E. Khaikin
1479
Methods for the approximate solution of some classes of linear integral equations that occur in control theory
V. V. Solodovnikov, V. F. Reutov
1487
On the numerical solution of singular integral equations of the first kind
M. A. Sheshko
1493

Short Communications
The limit absorption principle, the limit amplitude principle and partial radiation conditions for a boundary value problem in an $n$-dimensional layer for the Helmholtz equation
A. B. Akimov, B. A. Iskenderov
1503
A remark on the principle of averaging on the whole real line for equations of neutral type
R. R. Akhmerov
1506
The existence of a knotted solution for a third order autonomous system
V. I. Bulgakov
1507
The Cauchy formula for linear equations with functional derivatives
V. P. Danilovich, I. M. Koval'chik
1509
A boundedness criterion for the solutions of linear difference-differential equations with retarded argument in Banach spaces
A. I. Dashevskii
1512
The integration of a Riccati equation, and the determination of a particular solution for certain equations
I. A. Dobodeych
1516
The uniqueness of the generalized solution of a certain problem in shock theory
V. A. Dobrushkin
1521
The existence of a continuous branch for the eigenfunctions of a nonlinear elliptic boundary value problem
V. G. Zvyagin
1524
The asymptotic stability of self-adjustment algorithms in first order systems with lag
V. R. Nosov, B. I. Prokopov
1528
Behavior of the solutions of equations with transformed argument
V. P. Skripnik
1532
The functionally invariant solutions of a second order quasilinear partial differential equation
M. V. Shvetskii
1534

Letters to the Editor
Letter to the editors: “On the question of the isochrony of the center of two-dimensional analytic differential systems” (Differencial'nye Uravnenija 13 (1977), no. 6, 971–980)
V. V. Amel'kin
1537
Letter to the editors: “The boundedness of the infinitely continuable solutions of a system of two differential equations with quadratic right hand sides” (Differencial'nye Uravnenija 11 (1975), no. 11, 2019–2026)
È. S. Shpigelman
1537
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019